# SDR UIEA2019081635136

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Seal
- Part number: 314U210015
- Condition: Broken
- Location: Exhaust Sleeve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - SPRING SEAL #1 ENG EXHAUST SLEEVE NEAR 1 O'CLOCK POSITION QTY 2EA( REPLACED NO 1 ENG EXHAUST SLEEVE SPRING SEAL WITH NEW )
